Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had transient ischemic attack and on lotrel. How to maintain physical fitness?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am a 68 year old, white male, 6ft. tall 185 libs, history of long-distance running, including two full marathons in my 60's as well as many half-marathons. Ran a half-marathon May 0f 2013. Suffered a TIA July 24, 2013. Dogged a bullet. Neurologist said I suffered no lasting affects from minor stroke. In hospital 3 days. Family has history of Hypertension. I was on Lotrel 5-10 for many years exercising and even going through prostate cancer treatment in 2009. Am taking Plavix, 75 mg. Amlodopine, 10 mg. Lisiniprol, 30 mg. and Gemfribizol for LDL(129), 600 mg, twice/day. MD has said I can walk on treadmill, light walking and light wieghts. I have gainined 7 lbs since July. How do you feel about the exercise and how do I overcome the anxiaty of starting again and trying to maintain my physical fitness?
Posted Sun, 1 Dec 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 6 hours later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) Is there any residual weakness? 2) What is your current blood pressure? 3) Any problem while light walking? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor